Accessibility Tools

Skip to main content

A.B. – California

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/17/21

I am a 61 year old female on no medications. I have a history of hypertension that has been controlled over the past couple of years by lifestyle changes.

I took the first Pfizer shot on 7/14 and have been experiencing challenging issues ever since.

The issues began four hours after receiving the vaccine. I experienced the expected flu like symptoms for which I was not concerned, assuming they would soon subside. However, later that day, and in the days and weeks following I experienced horrible side effects. The first week, symptom included extreme spikes in blood pressure (i.e. 220+/130+), extreme drops in blood pressure, chest pain, arm and hand numbness, nauseousness, dizziness, inability to speak, severe headaches and head pressure. These symptoms would come in waves and sent me to the Emergency Room four times via paramedics with no resolution. In the weeks following, the symptoms continued and also included bouts of an adrenaline like feeling throughout my body resulting in nauseousness and sleeplessness. In addition, a wave of severe pain in my head, neck and spine accompanied by a severe spike in blood pressure sending me to the Emergency Room for the 5th time within four weeks. The doctors that have treated me do not know why I am having these issues since receiving the vaccine, and therefore are unable to diagnose and cure me of these symptoms. Multiple doctors have told me that the mRNA vaccine technology is “new” and there are many unknowns. Let me tell you, this does not make me feel at ease at all. Aside from the ER and urgent care doctors, I have seen my primary doctor, an internal medicine doctor, and infectious disease doctor, a neurologist and am scheduled to see a cardiologist in the coming weeks. I have had a number of Xrays, a CT Scan, an MRI and blood work. The blood work has been normal with the exception of inflammation markers.

It has now been a little over two months since I have had the vaccine and my episodes seem to be coming farther apart. I am cautiously optimistic that the worst if over, but have felt this way several times before, then hit with another wave.

I honestly feel that if I ever receive shot #2, I would not survive.

-A.B. - California

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.